# SDR COMA0360360

- Difficulty date: August 11, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 12,693 hours, 12,607 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5229 LT THRUST REVERSER UNLOCKED MESSAGE DURING FLIGHT.  DEFERRED MAINT PER MEL.
